Symmetric polynomials on rearrangement-invariant function spaces



Downloads per month over past year

González, Manuel and Gonzalo, Raquel and Jaramillo Aguado, Jesús Ángel (1999) Symmetric polynomials on rearrangement-invariant function spaces. Journal of the London Mathematical Society, 59 (2). pp. 681-697. ISSN 0024-6107

Official URL:


The exact representation of symmetric polynomials on Banach spaces with symmetric basis and also on separable rearrangement-invariant function spaces over [0, 1] and [0, infinity) is given. As a consequence of this representation it is obtained that, among these spaces, l(2n), L-2n[0, 1], L-2n[0, infinity) and L-2n[0, infinity) boolean AND L-2n[0, infinity) where n, nl are both integers are the only spaces that admit separating polynomials.

Item Type:Article
Uncontrolled Keywords:Rearrangement invariant spaces; symmetric spaces; symmetric polynomials;separating polynomial
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16733
Deposited On:18 Oct 2012 10:41
Last Modified:18 Oct 2012 10:41

Origin of downloads

Repository Staff Only: item control page